# SDR GAIA00363

- Difficulty date: June 14, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 652663924
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 202 - DFW-SEA - ON CLIMB-OUT OF DFW, ENGINE NR 3 STRUT OVERHEAT LIGHT CAME ON.  ABNORMAL PROCEDURES WERE USED.  OVERHEAT LIGHT WENT OUT.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT SEA.  FOUND SEVERAL PNEUMATIC DUCT LEAKS IN STUB WING.  REPLACED AND RESECURED NEW DUCT.  RAN ENGINES AT TAKEOFF POWER.  SYSTEM OPERATIONAL CHECKS GOOD.  AIRCAFT WAS RETURNED TO SERVICE.  (M)
